Illinois Journal of Mathematics

Complementary cones in dual Banach spaces

Leonard Asimow

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 657-668.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051016

Digital Object Identifier
doi:10.1215/ijm/1256051016

Mathematical Reviews number (MathSciNet)
MR0367616

Zentralblatt MATH identifier
0307.46010

Subjects
Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]
Secondary: 46B10: Duality and reflexivity [See also 46A25]

Citation

Asimow, Leonard. Complementary cones in dual Banach spaces. Illinois J. Math. 18 (1974), no. 4, 657--668. doi:10.1215/ijm/1256051016. https://projecteuclid.org/euclid.ijm/1256051016


Export citation